# SDR AALA2009061500008

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT ZONE EMERGENCY PATH LIGHT BATTERY FUSES BLOWN.  REPLACED LEFT ZONE BATTERY PACK.
